MathSciNet Relay Station
MathSciNet bibliographic data
MR85163 (18,982a) 01.0X
Mulcrone, T. F. The names of the curve of Agnesi. Amer. Math. Monthly 64 (1957), 359–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement